Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 15, 2022, 8:51 AM CDT for Victoria County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2022, 8:51 AM CDT (13:51 UTC)
- Expired
- Jul 15, 2022, 12:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 127 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 9:13 AM CDT | FLASH FLOOD | 4 Nw Victoria, TX | BROADCAST METEOROLOGIST SHARED PUBLIC PHOTO OF STREET FLOODING OVER THE CURB COVERING SIDEWALK. TIME USED FROM SOCIAL MEDIA POST TIMESTAMP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2315 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
989
WGUS54 KCRP 151351
FFWCRP
TXC469-151515-
/O.NEW.KCRP.FF.W.0004.220715T1351Z-220715T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
851 AM CDT Fri Jul 15 2022
The National Weather Service in Corpus Christi has issued a
* Flash Flood Warning for...
Central Victoria County in south central Texas...
* Until 1015 AM CDT.
* At 851 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Victoria, Guadalupe, Victoria Colony Creek Country Club, Victoria
College, Brentwood Subdivision, Victoria Regional Airport,
Downtown Victoria, Victoria Riverside Park, Victoria Mall,
Victoria Detar Hospital North, Telferner, Ball Airport Area and
Wood Hi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2888 9710 2891 9693 2876 9681 2874 9700
FLASH FLOOD...RADAR INDICATED
$$
EMF3 follow-up statements
060
WGUS54 KCRP 151440
FFWCRP
TXC469-151545-
/O.EXT.KCRP.FF.W.0004.000000T0000Z-220715T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
940 AM CDT Fri Jul 15 2022
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
Central Victoria County in south central Texas...
* Until 1045 AM CDT.
* At 940 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 4 inches of rain
have fallen. The expected rainfall rate is 0.5 to 1 inch in 1
hour. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Victoria, Guadalupe, Victoria Colony Creek Country Club, Victoria
College, Brentwood Subdivision, Victoria Regional Airport,
Downtown Victoria, Victoria Riverside Park, Victoria Mall,
Victoria Detar Hospital North, Telferner, Ball Airport Area and
Wood Hi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2888 9710 2891 9693 2876 9681 2874 9700
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
EMF113
WGUS54 KCRP 151536
FFWCRP
TXC469-151615-
/O.EXT.KCRP.FF.W.0004.000000T0000Z-220715T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
1036 AM CDT Fri Jul 15 2022
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
Central Victoria County in south central Texas...
* Until 1115 AM CDT.
* At 1036 AM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 2 and 4.5 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour.
Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing. Street flooding with water
over curb in Victoria has been reported.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Victoria, Guadalupe, Victoria Colony Creek Country Club, Victoria
College, Brentwood Subdivision, Victoria Regional Airport,
Downtown Victoria, Victoria Riverside Park, Victoria Mall,
Victoria Detar Hospital North, Telferner, Ball Airport Area and
Wood Hi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2888 9710 2891 9693 2876 9681 2874 9700
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
EMF250
WGUS54 KCRP 151604
FFWCRP
TXC469-151700-
/O.EXT.KCRP.FF.W.0004.000000T0000Z-220715T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
1104 AM CDT Fri Jul 15 2022
The National Weather Service in Corpus Christi has extended the
* Flash Flood Warning for...
Central Victoria County in south central Texas...
* Until noon CDT.
* At 1104 AM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 2 and 5 inches of rain have
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour.
Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Victoria, Guadalupe, Victoria Colony Creek Country Club, Victoria
College, Brentwood Subdivision, Victoria Regional Airport,
Downtown Victoria, Victoria Riverside Park, Victoria Mall,
Victoria Detar Hospital North, Telferner, Ball Airport Area and
Wood Hi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2888 9710 2891 9693 2876 9681 2874 9700
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
EMFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 6:28 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 15, 6:28 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 628 AM CDT Fri Jul 15 2022 .AVIATION /12z TAFs/... ALI at MVFR as low clouds move in from Deep South Texas. Showers and thunderstorms have developed along the coast and will continue to push northward this morning. Radar also showing showers and thunderstorms in the vicinity of the VCT terminal. Expect isolated showers and thunderstorms to continue this morning, moving inland late morning into the afternoon along the seabreeze. Confidence is low as to whether or not showers and storms will make it to LRD and COT terminals, but have kept mention of it in TAFs. Winds will also increase during the day with gusts around 20 knots possible. Stronger gusts could occur with thunderstorms. Convection and winds should diminish during the evening hours. VFR conditions will return during the evening hours. && .PREV DISCUSSION... /Issued 410 AM CDT Fri Jul 15 2022/ SHORT TERM (Today through Saturday)... Doppler radar indicates showers and thunderstorms in the Gulf Waters of Deep South Texas this morning, with a few showers popping up in the Middle Texas Coastal Waters. Expect this activity to continue to develop this morning, with the cluster of showers and storms in Deep South Texas making a northward progression. Activity will primarily be confined to the Coastal Waters, Coastal Bend, and Barrier Islands through mid-morning. An inverted trough will continue to pull an abundance of moisture into South Texas today, with PWAT values hanging around or just above 2.00" (~75th percentile). Energy in the H5 levels will help support development for isolated showers and thunderstorms across South Texas, with the highest energy being observed closer to the coast. Expect activity to remain along the Coastal Bend and Gulf Waters through mid morning before expanding into the Victoria Crossroads. Showers and thunderstorms will make a westward progression across the CWA this afternoon as the seabreeze moves inland, remaining isolated to scattered in coverage. Models indicate that moisture convergence and instability could be enough for showers and thunderstorms to make it into our western CWA this afternoon. Reflectivity from some of the Hi-Res models also indicated this scenario as a possibility. Expect activity to diminish tonight as high pressure sets in once more, and daytime heating is lost. Lingering moisture and energy may allow for isolated activity in the Coastal Waters Saturday morning while the rest of the area remains dry. Temperatures wise--cloud cover and precipitation will help keep daytime highs cooler than what has been experienced this week. Most of the area will be in the 90s with isolated spots reaching 100 degrees. Lows tonight will be in the 70s to near 80. As high pressure sets in again on Saturday, temperatures will be on the rise once again with westernmost areas experiencing highs just above 100 degrees and the rest of the area topping out in the 90s. LONG TERM (Saturday Night through Thursday)... The mid level ridge is expected to build a little more south into south Texas on Sunday while moisture decreases. Models show the precipitable water values will range from 1-1.5 inches on Sunday. Saharan dust over the southern Gulf of Mexico early this morning will move toward south Texas over the next couple of days. NASA GMAO forecast of dust optical thickness shows this region of dust will be over the area Sunday providing hazy conditions. The mid level ridge will drift westward a little bit for Monday and Tuesday while a weak inverted mid level trough/shear axis moves from the western Gulf of Mexico Monday to the Brush Country Tuesday. The 00Z GFS/ECMWF show moisture levels will continue to be below normal on Monday and possibly increase Tuesday with PW values approaching 2 inches over the coastal plains. Will not show PoPs above 10 percent as mid level ridge over the Gulf of Mexico may build into the coastal region Tuesday to limit rain chances. Heat index values will be in the 105-109 range Sunday and Monday. But temperatures and humidity will be slowly increasing for mid week with heat advisory conditions likely over the coastal plains to the Brush Country in the afternoon Tuesday through Thursday. WPC continues to show probabilities above 40 percent for heat index values above 110 degrees for these days. Afternoon humidity will fall to 25-35 percent over the Brush Country and winds will become a little gusty with the sea breeze to provide near elevated fire danger conditions during the period. MARINE... Weak onshore flow expected today, becoming weak to moderate tonight. Scattered showers and thunderstorms are expected today in response to an inverted trough. Weak to moderate onshore flow Saturday. A moderate onshore flow Saturday night will become weak to moderate by Sunday morning. Widespread haze will limit visibility Sunday. The onshore flow will become moderate again late Sunday afternoon and Sunday night. A general moderate onshore flow will occur Monday through Thursday night with SCEC conditions over the southern bays and Gulf waters. SCA conditions may be possible over the Gulf waters Wednesday night and Thursday night. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 90 78 95 77 96 / 40 10 10 0 0 Victoria 91 76 96 74 98 / 50 10 20 0 10 Laredo 98 78 102 76 105 / 30 30 10 0 0 Alice 95 73 100 74 101 / 40 10 10 0 0 Rockport 93 81 95 80 94 / 50 10 10 0 0 Cotulla 100 78 101 73 106 / 30 20 10 0 0 Kingsville 92 76 96 74 99 / 40 10 10 0 0 Navy Corpus 88 81 90 79 93 / 50 10 10 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && HA/72...AVIATION
Hazardous weather outlook, Jul 15, 4:28 AM CDT, 4 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 428 AM CDT Fri Jul 15 2022 TXZ229>234-239>247-342>347-442-443-447-160930- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 428 AM CDT Fri Jul 15 2022 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Isolated to scattered showers and thunderstorms will be possible across South Texas today. Isolated thunderstorms will be possible tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Heat index values of 105 to 109 degrees are possible each afternoon Saturday through Monday. Heat index values from 110 to 114 degrees will be possible over the coastal plains and Brush Country during the afternoons Tuesday through Thursday. Isolated thunderstorms will be possible over the Victoria Crossroads Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ231-232-236-237-250-255-270-275-160930- Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- Copano, Aransas, and Redfish Bays- San Antonio, Mesquite, and Espiritu Santo Bays- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 428 AM CDT Fri Jul 15 2022 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms will be possible over the Coastal Waters today. Isolated thunderstorms will be possible over the Coastal Waters tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated thunderstorms will be possible over the coastal waters Saturday. Small Craft Advisory conditions will be possible Tuesday night and Wednesday night over the Gulf waters. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. HA/TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:50 PM CDT | Special Weather Statement | CRP | La Salle | 25 min |
| Jul 14, 8:54 PM CDT | Special Weather Statement | CRP | Webb | 36 min |
| Jul 14, 9:06 PM CDT | Special Weather Statement | CRP | La Salle | 24 min |
| Jul 14, 9:22 PM CDT | Special Weather Statement | CRP | La Salle | 23 min |
| Jul 14, 9:47 PM CDT | Special Weather Statement | CRP | La Salle | 28 min |
| Jul 14, 10:35 PM CDT | Special Weather Statement | CRP | Dimmit | 40 min |
| Jul 14, 11:13 PM CDT | Special Weather Statement | CRP | Dimmit | 32 min |
| Jul 14, 11:40 PM CDT | Special Weather Statement | CRP | Webb | 35 min |
| Jul 15, 8:32 AM CDT | Areal Flood Advisory | CRP | Calhoun | 118 min |
| Jul 15, 11:31 AM CDT | Special Marine Warning | CRP | 59 min | |
| Jul 15, 12:03 PM CDT | Areal Flood Advisory | CRP | Goliad, Victoria | 117 min |
| Jul 15, 2:35 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 70 min |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.